# SDR DALA2023060804665

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 60,356 hours, 42,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT OVERWING FRAME TAB STA 674 RT SIDE, MARKED (FLOOR LEVEL). SUMMARY SEE NRC 073-0004:5310-01436-01D/002 00055: REPLACED DAMAGED FRAME ON WC 5310-01436-03B. (LP #2804708)
